Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Headaches, pain behind the eye and severe itching on the head. Cure?

Hi Im a 32 yr old female with reacurring symptoms .
I have headaches that start with paon behind my eye and it can be both eyes and eveytime i move them they hurt , this happends evey few months and has happend for quite afew yrs also I have this terrible itch i do get it on my head sometimes but mostly on my left upper arm and my right leg it feels like there is bugs crawling under my skin but there is nothing there apart from bruises caused by me hacking at my skin also I feel sick all of the time pls pls help
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
first you tell me your blood pressure, if it is within normal range then

start propranolol 20 mg BD
imipramine (25mg)+ diazepam (2mg) combination- one HS

also behavioral modification like regular night sleep, no fast, and stop work that worsen your symptoms.

follow-up after 1 week.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor